English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56431/90260 (63%)
Visitors : 11695449      Online Users : 62
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/66355

    Title: Seasonal cointegration and cross-equation restrictions on a forward looking buffer stock model of money demand
    Authors: Huang, Tai-hsin;Shen, Chung-hua
    Contributors: 淡江大學經濟學系
    Date: 2002-11-01
    Issue Date: 2011-10-22 17:35:43 (UTC+8)
    Abstract: The present study derives a set of cross-equation restrictions imposed on a forward-looking buffer stock model of money demand. Since typically data are seasonally unadjusted for many countries, a seasonal difference rather than the conventional first difference is employed here to compute the growth rate. This seemingly innocuous change in the computation of the growth rate nevertheless makes the multi-period forward-looking money demand equilibrium model substantially different from previous studies. In addition, the related cointegration analysis and implied cross-equation restrictions are also considerably changed. The existence of up to three seasonal unit roots derived from a seasonal difference supports the need for seasonal cointegration, suggesting a new test for the forward-looking equilibrium model. An application of testing such derived cross-equation restrictions to the equilibrium model is illustrated through use of macroeconomic data on Taiwan.
    Relation: Journal of econometrics 111(1), pp. 11-46
    DOI: 10.1016/S0304-4076(02)00114-8
    Appears in Collections:[Graduate Institute & Department of Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Seasonal cointegration and cross equation restrictions on a forward looking buffer stock model of money demand.pdf247KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback